# SDR 2014FA0000649

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: General aviation
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- Aircraft time: 24,500 hours
- Engine: Cont IO520BB
- Engine time: 3,090 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1126
- Condition: Failed
- Location: Beacon
- Part time: 2,615 hours, 10,462 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BEACON LIGHT INOPERATIVE.  TROUBLESHOT AND FOUND CIRCUIT BREAKER FAILED.  REPLACED THE CIRCUIT BREAKER, OPS CHECKED GOOD.
